# SDR COMA0560651

- Difficulty date: November 27, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 29,884 hours, 28,188 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5058 - EN ROUTE CMI-CVG, RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, FLIGHT DIVERTED TO EVV.  PERFORMED SYSTEM CHECK OF THE WING ANTI-ICE SYSTEM, CND.
